MAUDE Adverse Event Report: ABBOTT MEDICAL PROTEGE IPG, 16-CHANNEL RECHARGEABLE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

ABBOTT MEDICAL PROTEGE IPG, 16-CHANNEL RECHARGEABLE; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3789
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During processing of this incident, attempts were made to obtain complete event information.Date of the event is estimated.
 
Event or Problem Description
It was reported the patient is scheduled for a system explant for an unknown reason.
 
Event or Problem Description
Device is no longer reportable as there is no allegation against the device.
 
Additional Manufacturer Narrative
Device is no longer reportable as there is no allegation against the device.

Brand Name
PROTEGE IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key23377588
Report Number1627487-2025-05229
Device Sequence Number18367627
Product Code LGW
UDI-Device Identifier05414734405690
UDI-Public05414734405690
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2016
Device Model Number3789
Device Catalogue Number3789
Device Lot Number4648183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (2); SCS LEAD (2)
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale